# SDR ASAA2022091839996

- Difficulty date: September 18, 2022
- Submitted: September 20, 2022
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 30,526 hours, 9,721 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 005480
- Condition: Failed
- Location: E/E, E5
- Part time: 41,032 hours, 12,124 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

VTK DISPLAY ON CAPT DISPLAY RAN QRH FOR SINGLE FMC OPERATION FMC L FAIL. GROUNDED - YES. REMOVED & REPLACED FMC 1 REF B737-900 AMM 34-61-02.
